# SDR CA961125004

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA080061
- Condition: Shorted
- Location: Cabin Row 9
- Component: Bruce
- Stage of operation: IN
- Nature of condition: B, M
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE PERSONNEL NOTICED A STRONG BURNING ELECTRICAL SMELL ON ENTERING AIRCRAFT CABIN. SMELL TRACED TO ROW 9, OVERHEAD LEFT HAND CABIN LIGHT BALLAST.
